# SDR CALA2024032100809

- Difficulty date: March 14, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 67,452 hours, 29,337 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: D5313323420000
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTRAL POST LH UPPER CROSS BOLT CRACK INDICATION AFT OF SPOTFACE AT THE 2:0 CLOCK POS HEAD SIDE OF BOLT (FIG 2 (B) T YPICAL) PER HAECO LCQ NR 9292090/32090 TTL FC. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 4700 TTL FC, THEREAFTER. FOR REPAIR TO THE LH & RH FRONT WINDSHIELD FRAME, ACCOMPLISH INITIAL INSPECTION PER PART 2A OF ECRA 5311-03159 ON OR BEFORE ADD EMP:HAECO EMPLOYEE V061609 DIP 53-DIP DUPLICATE REPAIR UNDER LP 7344644 C/W EC/RA 5311-03159.   FOR REPAIR TO THE LH & RH FRONT WINDSHIELD FRAME, ACCOMPLISH INTERIM REPAIR WAS ACP''D PER PART 1 OF ECRA 5311-03159 INITIAL INSPECTION PER PART 2A OF ECRA 5311-03159 ON OR BEFORE 56337 TTL FC. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 4700 TTL FC, THEREAFTER.
